# SDR DALA2021092705778

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 19,195 hours, 12,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1960292) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE FOUND BETWEEN STA 203.8 & 196.5, S-27L & S-27R. REPAIRED DAMAGE PER ERA 594343-14.
